| Model Number |
SONATA |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The recipient has not been using the audio processor for 2 years.On the day of upgrade activation, affected channels were seen during testing.Further proceedings are unknown.
Event or Problem Description
The hearing performance with the device was affected.The user has been re-implanted.
Additional Manufacturer Narrative
Conclusion: damage to the active electrode which is consistent with minute device mobility was determined to have led to device failure over time due to fatigue wire breakages.The problems given in the recipient report appear to match the damage found.Other damages found during device investigation are most likely related to the explantation surgery.This is a final report.
Event or Problem Description
The recipient has not been using the audio processor for 2 years due to maintenance difficulties.On the day of upgrade activation, affected channels were seen during testing.Further proceedings are unknown.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode likely caused by minute device mobility is suspected.However, to determine an exact root cause a device investigation of the explanted device is necessary.No information on possible further steps has been received.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode likely caused by minute device mobility is suspected.However, to determine an exact root cause a device investigation of the explanted device is necessary.The device has been explanted but not received for investigation yet.
Event or Problem Description
The recipient has not been using the audio processor for 2 years due to maintenance difficulties.On the day of upgrade activation, affected channels were seen during testing.The user has been re-implanted.